- Side Effects
- Product Reviews
Perrigo Paracetamol 500mg Tablets are suitable for all types of pain relief and fever symptoms. It is suitable during pregnancy and breastfeeding.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
How to use:
Adults and children aged 12 years and over:
2 tablets up to four times daily. Do not exceed 8 tablets in 24 hours.
Children 6-12 years:
½ - 1 tablet repeated if necessary 3- 4 times a day to a maximum of 4 tablets in any 24 hour period.
Panadol tablets are not suitable for children under 6 years of age.
- Do not exceed stated dose.
This medicine rarely causes any side effects.
Paracetamol 500 mg
Other ingredients: Croscarmellose sodium, povidone, pregelatinised maize starch and stearic acid. The tablets coating contins hypromellose (E464) and macrogol.